Effexor and breakouts??

iVillage Member
Registered: 09-20-2008
Effexor and breakouts??
1
Mon, 09-05-2011 - 7:19pm
Hello! So, I started taking Effexor about a month ago, (very low dose, just 25 mg), and I finally felt like I had found an anti-depressant that works and doesn't cause awful side effects (I have tried med after med and had given up until deciding to give an SNRI a try). I had started breaking out also at the same time and didn't put two and two together until a couple days ago, and started googling and much to my dismay and frustration found that others have had awful acne reactions from Effexor. So I'm wondering if anyone else has had these reactions to Effexor and if these breakouts (fingers crossed) went away. I'm so upset by this and hope there is some good news! Thanks!
Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Tue, 09-06-2011 - 10:06am

I take Effexor, have for years and do occasionally have acne, but I never related the two.......good question.